Constipation/Irregular Bowel habits due to antibiotics?
I posted here a couple of weeks ago when I had some blood on my toilet tissue after a somewhat painful stool, and I had been having irregular stools for about a week. By recommendations here, I increased the fiber in my diet, started eating healthier and I started drinking more water. It all helped for a little while, thus I didn't schedule a doctor's appointment.
Five days ago, I started feeling bloated and the constipation is back. When I release a stool, I generally don't feel like I have to. What happens is I get some bloating that starts to cramp, and I sit on the toilet. I sit there and do a breathing exercise and am eventually able to push something out. My stools start out normal (a solid piece, good color) and then I spend about 15 minutes having bad flatulence and releasing watery stools accompanied by slight stomach cramps.
Now, I have been battling acne for about 6-7 years now. I was put on a new antibiotic near the end of June known as Minocycline, after not having been on a daily antibiotic since the summer of 2010. I first started noticing stool issues in the beginning of July. Nothing else about my lifestyle changed except for adding an antibiotic.
Could this be the root of all my problems?